RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2002, Volume 2, Number 2, Pages 227–248 (Mi mmj54)  

This article is cited in 69 scientific papers (total in 69 papers)

Catégories tensorielles

P. Deligne

Institute for Advanced Study, School of Mathematics

Abstract: We give a super mathematics analogue to the theorem that, over an algebraically closed field of characteristic zero, categories of representations of affine group schemes, with their associative, commutative and unital tensor product, are characterized by the property that for any object large enough exterior powers vanish. Exterior powers are replaced by arbitrary Schur functors.

Key words and phrases: Tensor category, Tannaka duality, fiber functor, super group.

DOI: https://doi.org/10.17323/1609-4514-2002-2-2-227-248

Full text: http://www.ams.org/.../abst2-2-2002.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 18D99; Secondary 20C99
Received: February 24, 2002
Language:

Citation: P. Deligne, “Catégories tensorielles”, Mosc. Math. J., 2:2 (2002), 227–248

Citation in format AMSBIB
\Bibitem{Del02}
\by P.~Deligne
\paper Cat\'egories tensorielles
\jour Mosc. Math.~J.
\yr 2002
\vol 2
\issue 2
\pages 227--248
\mathnet{http://mi.mathnet.ru/mmj54}
\crossref{https://doi.org/10.17323/1609-4514-2002-2-2-227-248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944506}
\zmath{https://zbmath.org/?q=an:1005.18009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208593400003}


Linking options:
  • http://mi.mathnet.ru/eng/mmj54
  • http://mi.mathnet.ru/eng/mmj/v2/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Etingof, V. V. Ostrik, “Finite tensor categories”, Mosc. Math. J., 4:3 (2004), 627–654  mathnet  mathscinet  zmath
    2. Muger M., “Galois extensions of braided tensor categories and braided crossed $G$-categories”, J. Algebra, 277:1 (2004), 256–281  crossref  mathscinet  zmath  isi
    3. Mazza C., “Schur functors and motives”, $K$-Theory, 33:2 (2004), 89–106  crossref  mathscinet  zmath  isi
    4. André Y., “Motifs de dimension finie (d'après S.-I. Kimura, P. O'Sullivan …) [Finite-dimensional motives (following S.-I. Kimura, P. O'Sullivan, etc.)]”, Séminaire Bourbaki. Vol. 2003/2004, Astérisque, 299, Exp. No. 929, 2005, 115–145  mathscinet  zmath  isi
    5. Del Padrone A., Mazza C., “Schur finiteness and nilpotency”, C. R. Math. Acad. Sci. Paris, 341:5 (2005), 283–286  crossref  mathscinet  zmath  isi
    6. Masuoka A., “The fundamental correspondences in super affine groups and super formal groups”, J. Pure Appl. Algebra, 202:1-3 (2005), 284–312  crossref  mathscinet  zmath  isi
    7. Hai Phùng Hồ, “The homological determinant of quantum groups of type $A$”, Proc. Amer. Math. Soc., 133:7 (2005), 1897–1905  crossref  mathscinet  zmath  isi
    8. Heinloth F., “A note on functional equations for zeta functions with values in Chow motives”, Ann. Inst. Fourier (Grenoble), 57:6 (2007), 1927–1945  crossref  mathscinet  zmath  isi
    9. V. V. Ostrik, “Pre-modular categories of rank 3”, Mosc. Math. J., 8:1 (2008), 111–118  mathnet  mathscinet  zmath
    10. Etingof P., Gelaki Sh., “Quasisymmetric and unipotent tensor categories”, Math. Res. Lett., 15:5-6 (2008), 857–866  crossref  mathscinet  zmath  isi
    11. Naidu D., Nikshych D., “Lagrangian subcategories and braided tensor equivalences of twisted quantum doubles of finite groups”, Comm. Math. Phys., 279:3 (2008), 845–872  crossref  mathscinet  zmath  adsnasa  isi
    12. Ion C. Baianu, James F. Glazebrook, Ronald Brown, “Algebraic Topology Foundations of Supersymmetry and Symmetry Breaking in Quantum Field Theory and Quantum Gravity: A Review”, SIGMA, 5 (2009), 051, 70 pp.  mathnet  crossref  mathscinet  zmath
    13. Biglari Sh., “On finite dimensionality of mixed Tate motives”, J. K-Theory, 4:1 (2009), 145–161  crossref  mathscinet  zmath  isi
    14. Del Padrone A., Mazza C., “Schur-finiteness and endomorphisms universally of trace zero via certain trace relations”, Comm. Algebra, 37:1 (2009), 32–39  crossref  mathscinet  zmath  isi
    15. Kahn B., “Zeta functions and motives”, Pure Appl. Math. Q., 5:1 (2009), 507–570  crossref  mathscinet  zmath  isi
    16. Drinfeld V., Gelaki Sh., Nikshych D., Ostrik V., “On braided fusion categories I”, Selecta Math. (N.S.), 16:1 (2010), 1–119  crossref  mathscinet  zmath  isi
    17. Gelaki Sh., “Semisimplicity in symmetric rigid tensor categories”, J Algebra, 324:11 (2010), 3183–3198  crossref  mathscinet  zmath  isi
    18. Muger M., “Tensor Categories: a Selective Guided Tour”, Revista de La Union Matematica Argentina, 51:1 (2010), 95–163  mathscinet  zmath  isi
    19. Jordan D., Ma X., “Quantum symmetric pairs and representations of double affine Hecke algebras of type (CCn)-C-nu”, Selecta Math (N S ), 17:1 (2011), 139–181  crossref  mathscinet  zmath  adsnasa  isi
    20. Etingof P., Nikshych D., Ostrik V., “Weakly group-theoretical and solvable fusion categories”, Adv Math, 226:1 (2011), 176–205  crossref  mathscinet  zmath  isi  elib
    21. Gelaki Sh., “Virtually Indecomposable Tensor Categories”, Math Res Lett, 18:5 (2011), 957–967  crossref  mathscinet  zmath  isi
    22. Bruguieres A., Natale S., “Exact Sequences of Tensor Categories”, Int Math Res Not, 2011, no. 24, 5644–5705  mathscinet  zmath  isi  elib
    23. Maxim L., Saito M., Schuermann J., “Symmetric products of mixed Hodge modules”, J Math Pures Appl (9), 96:5 (2011), 462–483  crossref  mathscinet  zmath  isi
    24. Del Padrone A., “Deligne's representation theory in complex rank and objects of integral type”, Manuscripta Math, 136:3–4 (2011), 339–343  crossref  mathscinet  zmath  isi
    25. McGreevy J., Swingle B., “Non-Abelian statistics versus the Witten anomaly”, Phys Rev D, 84:6 (2011), 065019  crossref  mathscinet  adsnasa  isi
    26. Kimura K., Kimura Sh.-i., Takahashi N., “Motivic Zeta Functions in Additive Monoidal Categories”, J. K-Theory, 9:3 (2012), 459–473  crossref  mathscinet  zmath  isi
    27. Maxim L., Schuermann J., “Twisted Genera of Symmetric Products”, Sel. Math.-New Ser., 18:1 (2012), 283–317  crossref  mathscinet  zmath  isi  elib
    28. Biglari Sh., “Motives of Reductive Groups”, Am. J. Math., 134:1 (2012), 235–257  crossref  mathscinet  zmath  isi
    29. Davydov A., Nikshych D., Ostrik V., “On the Structure of the Witt Group of Braided Fusion Categories”, Sel. Math.-New Ser., 19:1 (2013), 237–269  crossref  mathscinet  zmath  isi
    30. Bapat A., Jordan D., “Lower Central Series of Free Algebras in Symmetric Tensor Categories”, J. Algebra, 373 (2013), 299–311  crossref  mathscinet  zmath  isi  elib
    31. Biglari Sh., “On Lambda Operations on Mixed Motives”, J. K-Theory, 12:2 (2013), 381–404  crossref  mathscinet  zmath  isi  elib
    32. Tabuada G., “Chow Motives Versus Noncommutative Motives”, J. Noncommutative Geom., 7:3 (2013), 767–786  crossref  mathscinet  zmath  isi  elib
    33. Davydov A., Nikshych D., “The Picard Crossed Module of a Braided Tensor Category”, Algebr. Number Theory, 7:6 (2013), 1365–1403  crossref  mathscinet  zmath  isi
    34. Marcolli M., Tabuada G., “Noncommutative Artin Motives”, Sel. Math.-New Ser., 20:1 (2014), 315–358  crossref  mathscinet  zmath  isi  elib
    35. Nikshych D., Riepel B., “Categorical Lagrangian Grassmannians and Brauer-Picard Groups of Pointed Fusion Categories”, J. Algebra, 411 (2014), 191–214  crossref  mathscinet  zmath  isi
    36. Natale S., “on Weakly Group-Theoretical Non-Degenerate Braided Fusion Categories”, J. Noncommutative Geom., 8:4 (2014), 1043–1060  crossref  mathscinet  zmath  isi
    37. Bontea C.-G., Nikshych D., “on the Brauer-Picard Group of a Finite Symmetric Tensor Category”, J. Algebra, 440 (2015), 187–218  crossref  mathscinet  zmath  isi
    38. Kraemer T., Weissauer R., “Vanishing Theorems For Constructible Sheaves on Abelian Varieties”, J. Algebr. Geom., 24:3 (2015), 531–568  crossref  mathscinet  zmath  isi
    39. Kraemer T., Weissauer R., “Semisimple Super Tannakian Categories With a Small Tensor Generator”, Pac. J. Math., 276:1 (2015), 229–248  crossref  mathscinet  zmath  isi
    40. Ancona G., Enricht-Ward S., Huber A., “on the Motive of a Commutative Algebraic Group”, Doc. Math., 20 (2015), 807–858  mathscinet  zmath  isi  elib
    41. Andruskiewitsch N., Cuadra J., Etingof P., “on Two Finiteness Conditions For Hopf Algebras With Nonzero Integral”, Ann. Scuola Norm. Super. Pisa-Cl. Sci., 14:2 (2015), 401–440  mathscinet  zmath  isi
    42. Ramachandran N., Tabuada G., “Exponentiable Motivic Measures”, J. Ramanujan Math. Soc., 30:4 (2015), 349–360  mathscinet  isi
    43. Meir E., “Descent, Fields of Invariants, and Generic Forms Via Symmetric Monoidal Categories”, J. Pure Appl. Algebr., 220:6 (2016), 2077–2111  crossref  mathscinet  zmath  isi
    44. Natale S., Pacheco Rodriguez E., “Graphs Attached To Simple Frobenius-Perron Dimensions of An Integral Fusion Category”, Mon.heft. Math., 179:4 (2016), 615–649  crossref  mathscinet  zmath  isi
    45. Moonen B., “on the Chow Motive of An Abelian Scheme With Non-Trivial Endomorphisms”, J. Reine Angew. Math., 711 (2016), 75–109  crossref  mathscinet  zmath  isi  elib
    46. Marcolli M., Tabuda G., “Noncommutative Numerical Motives, Tannakian Structures, and Motivic Galois Groups”, J. Eur. Math. Soc., 18:3 (2016), 623–655  crossref  mathscinet  zmath  isi  elib
    47. Lan T., Kong L., Wen X.-G., “Theory of (2+1)-Dimensional Fermionic Topological Orders and Fermionic/Bosonic Topological Orders With Symmetries”, Phys. Rev. B, 94:15 (2016), 155113  crossref  isi
    48. Kraemer T., “Characteristic Classes and Hilbert-Poincaré, Series For Perverse Sheaves on Abelian Varieties”, Sel. Math.-New Ser., 22:3 (2016), 1337–1356  crossref  mathscinet  zmath  isi
    49. Bruillard P., Ng S.-H., Rowell E.C., Wang Zh., “Rank-Finiteness For Modular Categories”, J. Am. Math. Soc., 29:3 (2016), 857–881  crossref  mathscinet  zmath  isi
    50. Venkatesh S., “Hilbert Basis Theorem and Finite Generation of Invariants in Symmetric Tensor Categories in Positive Characteristic”, Int. Math. Res. Notices, 2016, no. 16, 5106–5133  crossref  mathscinet  isi
    51. Bruillard P., “Rank 4 Premodular Categories”, N. Y. J. Math., 22 (2016), 775–800  mathscinet  zmath  isi
    52. Bruillard P., Galindo C., Hagge T., Ng S.-H., Plavnik J.Ya., Rowell E.C., Wang Zh., “Fermionic Modular Categories and the 16-Fold Way”, J. Math. Phys., 58:4 (2017), 041704  crossref  mathscinet  zmath  isi
    53. Morrison S., Peters E., Snyder N., “Categories Generated By a Trivalent Vertex”, Sel. Math.-New Ser., 23:2 (2017), 817–868  crossref  mathscinet  zmath  isi
    54. Lan T., Kong L., Wen X.-G., “Modular Extensions of Unitary Braided Fusion Categories and 2+1D Topological/Spt Orders With Symmetries”, Commun. Math. Phys., 351:2 (2017), 709–739  crossref  mathscinet  zmath  isi
    55. Etingof P., Ostrik V., Venkatesh S., “Computations in Symmetric Fusion Categories in Characteristic P”, Int. Math. Res. Notices, 2017, no. 2, 468–489  crossref  mathscinet  isi
    56. Escanuela Gonzalez M., Natale S., “on Fusion Rules and Solvability of a Fusion Category”, J. Group Theory, 20:1 (2017), 133–167  crossref  mathscinet  zmath  isi
    57. Schopieray A., “Classification of $\mathfrak{sl}_3$ relations in the Witt group of nondegenerate braided fusion categories”, Commun. Math. Phys., 353:3 (2017), 1103–1127  crossref  zmath  isi  scopus
    58. Ai Y., Kong L., Zheng H., “Topological Orders and Factorization Homology”, Adv. Theor. Math. Phys., 21:8 (2017), 1845–1894  crossref  isi  scopus
    59. Cao J., “Motives For An Elliptic Curve”, Math. Ann., 372:1-2 (2018), 189–227  crossref  mathscinet  zmath  isi  scopus
    60. Randal-Williams O., “Some Phenomena in Tautological Rings of Manifolds”, Sel. Math.-New Ser., 24:4 (2018), 3835–3873  crossref  mathscinet  zmath  isi  scopus
    61. Tabuada G., “Noncommutative Rigidity”, Math. Z., 289:3-4 (2018), 1281–1298  crossref  mathscinet  zmath  isi  scopus
    62. Iwanari I., “Tannaka Duality and Stable Infinity-Categories”, J. Topol., 11:2 (2018), 469–526  crossref  mathscinet  zmath  isi  scopus
    63. Baerenz M., Barrett J., “Dichromatic State Sum Models For Four-Manifolds From Pivotal Functors”, Commun. Math. Phys., 360:2 (2018), 663–714  crossref  mathscinet  zmath  isi  scopus
    64. Natale S., “The Core of a Weakly Group-Theoretical Braided Fusion Category”, Int. J. Math., 29:2 (2018), 1850012  crossref  mathscinet  zmath  isi  scopus
    65. Cunningham C., Roe D., “From the Function-Sheaf Dictionary to Quasicharacters of P-Adic Tori”, J. Inst. Math. Jussieu, 17:1 (2018), 1–37  crossref  mathscinet  zmath  isi  scopus
    66. Manin Yu., “Forgotten Motives: the Varieties of Scientific Experience”, Interdiscip. Stud. Complex Syst., 2018, no. 13, 17–24  isi
    67. Tabuada G., “A Note on the Schur-Finiteness of Linear Sections”, Math. Res. Lett., 25:1 (2018), 237–253  crossref  mathscinet  zmath  isi  scopus
    68. Maxim L., Schuermann J., “Equivariant Characteristic Classes of External and Symmetric Products of Varieties”, Geom. Topol., 22:1 (2018), 471–515  crossref  mathscinet  zmath  isi  scopus
    69. Bruillard P., Ortiz-Marrero C.M., “Classification of Rank 5 Premodular Categories”, J. Math. Phys., 59:1 (2018), 011702  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:549
    References:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020